Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.

Abnormal bleeding in premenopausal women after ESI

I have a herniated disc as LF/SI. I had one small dose ESI that did nothing at all, and after moving and ending up with a much more agressive doctor, I had two high-dose injections in one go: one at L5, one at SI. It did give me good relief for about 2 weeks before it started to wear off, but I don't feel comfortable doing another because of the side effect I think I'm experiencing. Roughly 2 weeks after my injection, I started bleeding. When it started, it was still 17 days before my (usually predictable) cycle was due, so at first I thought maybe it was implantation bleeding and I was pregnant. The blood was more brown than the pink I read was usually evidence of spotting, and there seemed to be more than typicak spotting. (Not an awful loft, but a panty liner would be pretty full after a few hours.) It has now been almost 3 weeks since I started bleeding, and it's lessened a lot, but it's still happening. It's about to get gross folks; buckle up! ...I don't even know if "blood" is the right word for what I'm experiencing now. It is very viscous and almost looks gray sometimes--like brown/gray/and a little red. It just comes out in like (sorry!) stretchy strands. Has ANYONE else experienced anything like this? And if so, for how long? (Sorry so yucky. I had to say it!)



Sign In or Register to comment.